Pacific Journal of Mathematics

Weak factorization of distributions in $H^{p}$ spaces.

Akihiko Miyachi

Article information

Source
Pacific J. Math., Volume 115, Number 1 (1984), 165-175.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708418

Mathematical Reviews number (MathSciNet)
MR762208

Zentralblatt MATH identifier
0545.46036

Subjects
Primary: 46F10: Operations with distributions
Secondary: 42B30: $H^p$-spaces 46E99: None of the above, but in this section

Citation

Miyachi, Akihiko. Weak factorization of distributions in $H^{p}$ spaces. Pacific J. Math. 115 (1984), no. 1, 165--175. https://projecteuclid.org/euclid.pjm/1102708418


Export citation

References

  • [1] A. P. Caldern andA. Torchinsky, Parabolic maximal functions associated with a distribution, II,Advances inMath., 24(1977), 101-171.
  • [2] R.R.Coifman andB.Dahlberg, Singular integral characterizations ofnonisotropic Hp spaces andtheF. andM. Riesz theorem, Proc. Symp. Pure Math., Vol.35,Part 1, pp. 231-234, Amer. Math. Soc, Providence,1979.
  • [3] R.R.Coifman, R.Rochberg and G. Weiss, Factorization theoremsfor Hardy spacesin several variables, Ann. Math., 103 (1976), 611-635.
  • [4] C.Fefferman and E.M.Stein, Hp spaces ofseveral variables, Acta Math., 129(1972), 137-193.
  • [5] R.H.Latter, A characterization ofHP(R") interms ofatoms, Studia Math., 62(1978), 93-101.
  • [6] A. Miyachi, Products of distributions in Hp spaces, Tohoku Math. J., 35 (1983), 483-498.
  • [7] A. Uchiyama, Onthecompactness of operators of Hankel type, Tohoku Math. J., 30 (1978), 163-171.
  • [8] A. Uchiyama, The factorization ofHp onthespace ofhomogeneous type, Pacific J.Math.,92 (1981),453-468.